# SDR 29GA2017122900001

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 35,410 hours, 40,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: 7252600553
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR STAIRS BINDING ON CLOSING.  REPLACED THE UPPER HANDRAIL,  OPS CHECKED GOOD.
